# SDR DALA2017081006116

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE AFT CARGO BS 767, RBL 6, FAIL SAFE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FAIL SAFE FROM STRINGER 14L TO 14R IAW SRM 51-40-02, PARA 4, AND  DRAWING  146A1261.
